# SDR SWAA2022010641156

- Difficulty date: November 8, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 174A11081
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN INTERNAL FWD (#1) RIB; CRACK NOTED. ; / [01] REMOVED RIB #1 AT INTERNAL FWD DORSAL FIN REF B737-700 SRM-51-40-02-0G-0.; [02] FABRICATED RIB #1 P/N 174A1108-1 MAT USED 2024-O 0.040 CLAD P/O# 1679582 REF DWG#174A1108.; [03] VERIFIED STEP #1 AND #2.; [04] OK TO HEAT TREAT FABRICATED PART (FORM OP84).; [05] HEAT TREATED NEW RIB P/N 174A1108-1 FROM 2024-O TO 2024-T42 REF BAC5602 AND AAR FORM OP 84 REV7.; [06] (RII) VERIFIED ALUMINUM HEAT TREATMENT; RES 2017978-23; ATTACHED FORMS OP84; OP63 WITH PARTS CONTROL #410649.; [07] LOCATED AND DRILLED FABRICATED FWD RIB (#1) AT DORSAL FIN INTERNAL AS PER B 737-700 SRM 51-40-05-0G-0; [08] (RII) VERIFIED STEP #7; [09] (RII) OK TO TREAT AND PRIME FABRICATED RIB.; [10] TREATED AND PRIMED FABRICATED RIB (#1) AT DORSAL FIN INTERNAL AS PER B 737-700 SRM 51-20-01-0G-0; [11] VERIFIED STEP 10.; [12] OK TO INSTALL PART.; [13] INSTALLED FABRICATED FWD RIB (#1) AT DORSAL FIN INTERNAL ASPER B737-700 SRM 51-40-02-0G-0 DWG #174A1008; [14] REMOVED AND REPLACED FWD RIB (#1) AT DORSAL FIN INTERNAL ASPER B737-700 SRM 51-40-02-0G-0; [15] VERIFIED STEPS 13 AND 14
